# SDR DL76K011278

- Difficulty date: August 2, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 9,857 hours, 4,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0000
- Part serial: 0000
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE SIDE WHITE EMRGENCY LITE INOP AT 3EF.                 SECURED CONNECTION ON ASSEMBLY.
